# SDR USAA970283

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 30,469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 VISUAL INSPECTION, FOUND FLOORBEAM CORRODED IN 6 AREAS BS 986.5 'T' CAP.  CORROSION TASK NR C53-107-02.  REPLACED UPPER 'T' CAP FLOORBEAM L TO R WITH SPLICE AT BL 0 PER TYPICAL REPAIR DOCUMENT 53-10-05.  (M)
